# SDR SWAA2022012407272

- Difficulty date: April 27, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB TOP SURFACE BS 986 WL 208 RBL 41-44. / REMOVED AND REPLACED SHEAR WEB AT B.S 986-1016; RBL 38 IAW SRM 51-60-05 NAD SRM 51-60-02.
